# SDR UPS06847279

- Difficulty date: June 15, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 80,092 hours, 25,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: DC853B003501
- Condition: Gouged
- Location: Fs 820-900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GOUGE ON SEAT TRACK AT FS 900 RBL 46 IN MAIN CARGO COMPT.  CUT OUT DAMAGED SEAT TRACK FROM FS 820-900 RBL 46 IAW SRM 53-2-3, FABRICATED AND INSTALLED SEAT TRACK SPLICE FROM FS 820-900 IAW SRM 53-02-03 FIG 13 AND UPS EO DC8-5320-8309-D.
